H ? filtering for stochastic singular fuzzy systems with time-varying delay

Zhao, Feng, Zhang, Qingling, Yan, Xinggang, Cai, Min (2014) H ? filtering for stochastic singular fuzzy systems with time-varying delay. Nonlinear Dynamics, 79 (1). pp. 215-228. ISSN 0924-090X. (doi:10.1007/s11071-014-1658-9)

Abstract

This paper considers the H? filtering problem for stochastic singular fuzzy systems with timevarying delay. We assume that the state and measurement are corrupted by stochastic uncertain exogenous disturbance and that the system dynamic is modeled by Ito-type stochastic differential equations. Based on an auxiliary vector and an integral inequality, a set of delay-dependent sufficient conditions is established, which ensures that the filtering error system is e?t - weighted integral input-to-state stable in mean (iISSiM). A fuzzy filter is designed such that the filtering error system is impulse-free, e?t -weighted iISSiM and the H? attenuation level from disturbance to estimation error is belowa prescribed scalar.Aset of sufficient conditions for the solvability of the H? filtering problem is obtained in terms of a new type of Lyapunov function and a set of linear matrix inequalities. Simulation examples are provided to illustrate the effectiveness of the proposed filtering approach developed in this paper.

Item Type: Article
DOI/Identification number: 10.1007/s11071-014-1658-9
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Tina Thompson
Date Deposited: 23 Sep 2015 11:50 UTC
Last Modified: 29 May 2019 16:02 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/50592 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year